No Cover Image

Journal article 331 views

A non-well-founded primitive recursive tree provably well-founded for co-r.e. sets / Beckmann Arnold

Archive for Mathematical Logic, Volume: 41, Issue: 3, Pages: 251 - 257

Swansea University Author: Beckmann, Arnold

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/s001530100107

Published in: Archive for Mathematical Logic
ISSN: 0933-5846 1432-0665
Published: Springer Science $mathplus$ Business Media 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa24554
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleBeckmann_2002,doi = 10.1007/s001530100107,url = http://dx.doi.org/10.1007/s001530100107,year = 2002,month = apr,publisher = Springer Science $\mathplus$ Business Media,volume = 41,number = 3,pages = 251--257,author = Arnold Beckmann,title = A non-well-founded primitive recursive tree provably well-founded for co-r.e. sets,journal = Archive for Mathematical Logic
College: College of Science
Issue: 3
Start Page: 251
End Page: 257